Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I'm 20f. My periods are late so I took primolut n tablet on Monday and I had my periods on yesterday but as my periods came I'm having normal bleeding from vagina but some brown discharge looks like brown near the urethra and also it was paining I'm not having bleeding from it but I'm noticing every time that there is brown in color near the urethra. I'm somewhat confused whether it is from urethra r clitoris. But I don't had any problem during urinating the labia majora are also paining. The pain started two days before my periods but I have the brown color after getting my periods I don't know y. Very tensed. Is it any sign endometriosis r any infection? R any pregnancy. This is the first time I'm experiencing it n I already noticed that brown during my periods one time when I'm 17 may be but then there was no pain and it stopped along with the periods but this time I'm very worried. I can't visit a doctor so plzz suggest me. I hope there will be no problem plzz help me.

1 Doctor Answered
Hi I'm 20f. My periods are late so I took primolut n tabl...
Dear you should not medicate yourself. You should take medicine after doctor prescription. You shouldnot take primout n it's hormonal medication. Don't worry your periods suppressed .u r not suffering from any endometriosis or any thing else. Don't worry. Take uterofyne syrup 2 tablespoon 3 times day .its homeopathic medication available on homeopathic medical store.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.